# SDR AU990460

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr LANCAIRIV
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Condition: Misinstalled
- Location: Dc System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT VOLTAGE REGULATOR FITTED.
